RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 4, Pages 439–452 (Mi de50)  

A certain problem with a small parameter for parabolic differential equations

E. F. Mishchenko, M. S. Nikol'skii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (998 kB)

Bibliographic databases:
UDC: 517.946.43
Received: 10.01.1966

Citation: E. F. Mishchenko, M. S. Nikol'skii, “A certain problem with a small parameter for parabolic differential equations”, Differ. Uravn., 2:4 (1966), 439–452

Citation in format AMSBIB
\Bibitem{MisNik66}
\by E.~F.~Mishchenko, M.~S.~Nikol'skii
\paper A certain problem with a small parameter for parabolic differential equations
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 4
\pages 439--452
\mathnet{http://mi.mathnet.ru/de50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201826}
\zmath{https://zbmath.org/?q=an:0203.17302}


Linking options:
  • http://mi.mathnet.ru/eng/de50
  • http://mi.mathnet.ru/eng/de/v2/i4/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020